# SDR AALA201505219003

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 1821412
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 1796 EN-ROUTE, DURING APPROACH, EICAS MSG BRAKE SOURCE & RT HYD SYS PRESS OVERHEAD PANEL LIGHT CAME ON.  PERFORMED QRH PROCEDURES, THEN DECLARED AN EMER.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND AUTO EVENT SHOWED RT SYS PRESS AT 3050, NORMAL.  R & R RT SYS PRESS TRANSMITTER.  LEAKS & OPERATIONS CHECKED GOOD.
